Q and A

Question

Do you get side effects if you take medication in the morning?

I’ve been talking medication for 10 years. My viral load is undetectable, so I’m know that my HIV is under control. I’ve just started working nights, therefore I’m now taking my meds in the morning. Since I switched time, so from evening to the morning I’ve developed a rash, is this normal?

Answer

Thanks for getting in touch.

It’s unlikely that this is a side effect of your medication, as a rash is associated with people who are new to treatment. However, it’s worth letting your doctor know as they may wish to change you to another regime.

2 comments

  1. Roy Trevelion

    Hi Danlami,

    I hope you don’t mind but I reduced your comment because it was a bit long.

    But, as Lisa said, You don’t have HIV. Therefore, your health issues are unrelated to HIV.

    Please talk to your doctor about your symptoms. You can ask about what might be causing them.

  2. DANLAMI

    Good afternoon Lisa Thorley thanks for wonderful assists you are done for people in this website. I have something that is worries me over two months. After finish PEP I have body weekness and back pain for good 8 days after pep.I when for HIV test at 38 days of PEP I test HIV negative blood from vein,l have severe headaches from 40 to 45days I when for hospital I still test HIV negative.At 60 days of PEP I test HIV negative blood from vein, at 66 days of PEP I test HIV negative in 4th generation HIV test but I still have headache. My doctor told me my HIV test results is conclusive I did not have HIV I should stop wasting my money for HIV test. As you told me before I don’t have HIV but some website said the window period is three months.

Comment

Your email address will not be published.